Journal article icon

Journal article

The kinetic limit of a system of coagulating planar Brownian particles

Abstract:
We study a model of mass-bearing coagulating planar Brownian particles. Coagulation is prone to occur when two particles become within a distance of order $\epsilon$. We assume that the initial number of particles is of the order of $| \log \epsilon |. Under suitable assumptions on the initial distribution of particles and the microscopic coagulation propensities, we show that the macroscopic particle densities satisfy a Smoluchowski-type equation.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-005-0105-1

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Rezakhanlou, F More by this author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
124
Issue:
2-4
Pages:
997-1040
Publication date:
2005-07-26
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:16a587c1-d285-41b9-bbb7-519e51001883
Source identifiers:
116002
Local pid:
pubs:116002
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP